It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was just about to post something similar. I am taking Lexapro 20mg for 8 weeks now and I felt better for about 2 weeks but now I am feeling awful again. I took it 4 years ago and it was a miracle cure for me.

This time it has failed miserably. I started off with zoloft but I had all kinds of horrible side effects and then switched to lexapro.

I don't know what to do. My have so many things going wrong in my life that I see no solution- no meds can make me feel better I guess. My life is ruined.

Anyway, did something happen both times to trigger the anxiety to return?





All times are GMT -7. The time now is 07:18 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!